# SDR CA121011009

- Difficulty date: October 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Engine: Allsn 250C20R
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 306005
- Condition: Broken
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START CYCLE, PILOT HEARD A BANG.  HE ABORTED THE START AND WENT TO LOOK FOR THE SOURCE OF THE NOISE.  UPON OPENING ENGINE COWLING HE SAW FUEL POURING OUT OF THE AIR FRAME FUEL FILTER BOWL.  PILOT RETURNED TO COCKPIT AND SHUTOFF BOOST PUMPS. HE REMOVED THE BOWL OF THE AIR FRAME FUEL FILTER AND FOUND THE "HEAD" OF THE CAP BROKEN OFF AND SEPARATED FROM THE CAP.
